# SDR COM31003

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6055T19P14
- Condition: Defective
- Location: Lt Engine
- Part time: 9,591 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALLS AND TEMP RISE DURING LEFT ENGINE START.  AUTO IGNITION COMES ON INTERMITTENTLY DURING FLIGHT.  REPLACED THE HMU.
